I've been on the pill for about 3 years now. Every month I get the my period the same time, pretty much to a T. This month I haven't missed any days taking my pill, and was only late taking it once. For some reason a couple days ago I started getting what seems to be my period but a lot lighter. I was having cramps a few days ago before it started, which is odd because I never get cramps before, during, or after my period.
It could be the late pill that caused it. It is just a bit of breakthrough spotting which can sometimes happen for no reason at all but a significantly late pill could very well trigger it. Antibiotics will certainly do it too but sometimes it just happens. It is nothing to worry about and it certainly doesnt signal pregnancy or anything like that as long as you were taking your pills pretty regularly otherwise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Aviane - I got my period a week before I am supposed to. (thought nothing of it) Then the week after
Posted 4 Jul 2011 • 1 answer
Posted 8 Apr 2015 • 1 answer
Posted 7 Sep 2016 • 1 answer
Posted 26 Jun 2017 • 0 answers
Posted 17 Mar 2018 • 0 answers